# SDR DALA2024041004280

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 324-331 Rbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON INTERCOSTAL BETWEEN STA 324/ STA 331 AND RBL 45 AT FLOOR STRUCTURE OF CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00537: INTERCOSTAL WAS REPLACED PER B757-200 SRM. (0285386)
